# SDR MWEA001195

- Difficulty date: November 17, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,399 hours, 31,324 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 38334211
- Part serial: P18044
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTED RIGHT ENGINE ON DELAYED ENGINE START, N2 ACCELERATED TO 19 PERCENT THEN BEGAN TO DECREASE RAPIDLY AT WHICH TIME START WAS TERMINATED.  REPLACED STARTER.
